Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 367, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 26, 2010, 3:47 PM CDT for Van Buren County, Warren County, White County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 3:47 PM CDT (20:47 UTC)
- Expired
- Oct 26, 2010, 4:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS54 KOHX 262047
SVROHX
TNC175-177-185-262115-
/O.NEW.KOHX.SV.W.0367.101026T2047Z-101026T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN WHITE COUNTY IN MIDDLE TENNESSEE...
VAN BUREN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 340 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR MORRISON...MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
SPENCER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM TUESDAY AFTERNOON FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3556 8590 3570 8594 3591 8542 3568 8532
3553 8582 3553 8587
TIME...MOT...LOC 2047Z 245DEG 47KT 3561 8580
$$
FORECASTER:13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 2:59 PM CDT, 48 minutes earlier.
Area forecast discussion, Oct 26, 2:59 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 259 PM CDT TUE OCT 26 2010 .DISCUSSION... CURRENT...QUITE A BUZY AFTERNOON WITH SOME ISOLATED FUNNEL CLOUDS REPORTED. GRADIENT WINDS OUT OF THE S HAVE GUSTED NEAR OR OVER 40 MPH. MOST OF ACTIVITY NOW OVER SERN 1/2. SHOULD TRANSITION INTO A RAIN EVENT SHORTLY AS DEEP LO OVER UPPER MIDWEST BEGINS TO PULL AWAY AND FRONTAL SYSTEM SLOWS DOWN. COULD BE ANOTHER INCH OR SO SERN 1/2 THRU THE NIGHT. WILL HAVE TO WAIT AND SEE TIL LAST MINUTE TO DECIDE WHAT TO TO WITH WIND ADVSRY AND WW. THE REAL FRONT WITH COOLER AIR DOES NOT ARRIVE UNTIL WED EVE. HI PRES OVER PLAINS STATES BUILDS E WITH A GLANCING BLOW FROM CLOUDS TO THE NE. OTHERWISE...PLENTY OF CLEAR SKIES AND TEMPS FINALLY NEAR NORMAL. A WEAK FRONT ARRIVES MON NITE OR TUE WITH A CHANCE OF -SHRA. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 53 78 47 63 / 30 10 05 05 CLARKSVILLE 49 79 44 61 / 10 10 05 05 CROSSVILLE 57 74 44 59 / 80 30 05 05 COLUMBIA 55 79 47 66 / 60 10 05 05 LAWRENCEBURG 56 79 46 67 / 60 10 05 05 WAVERLY 51 79 45 63 / 10 10 05 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/MAG
Hazardous weather outlook, Oct 26, 4:42 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 442 AM CDT TUE OCT 26 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 442 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO EARLY EVENING. LOCALLY HEAVY RAIN IS ALSO LIKELY. THE MAIN THREAT FROM SEVERE STORMS WILL BE DAMAGING WIND BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. OUTSIDE OF STORMS...WINDS WILL LIKELY GUST BETWEEN 30 AND 40 MPH. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Oct 26, 2:14 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
214 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 NE SPRING HILL 35.79N 86.86W
10/26/2010 WILLIAMSON TN AMATEUR RADIO
TREE WAS REPORTED ON A FENCE LINE AT 2161 SPRING HILL
CIRCLE.
&&
31Local storm report, Oct 26, 2:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
10/26/2010 LEWIS TN CO-OP OBSERVER
TREES WERE REPORTED DOWN IN HOLENWALD.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1143 AM TSTM WND DMG 5 W BRENTWOOD 36.00N 86.88W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE LIMBS WAS REPORTED DOWN ON POWER LINE ON PANORAMA
DRIVE. WIRES WERE DOWNED AT VARTOUS LOCATIONS ACROSS
BRENTWOOD WITH POWER OUTAGES. TREE WAS ALSO REPORTED DOWN
ON A CAR AT TWIN SPRINGS COURT. GAS METER WAS ON FIRE ON
ABOUT TEN HOUSES DOWN FROM LIMBS ON POWER LINE ON
PANORAMA DRIVE.
1143 AM TSTM WND DMG 5 NE SPRING HILL 35.79N 86.86W
10/26/2010 WILLIAMSON TN AMATEUR RADIO
TREE WAS REPORTED ON A FENCE LINE AT 2161 SPRING HILL
CIRCLE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1200 PM TSTM WND DMG 10 E NASHVILLE 36.17N 86.61W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
1222 PM TSTM WND DMG 5 N LEBANON 36.28N 86.32W
10/26/2010 WILSON TN AMATEUR RADIO
AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
COUNTY LINE, TREES WERE REPORTED DOWNED.
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
0100 PM FUNNEL CLOUD MURFREESBORO 35.85N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.
0120 PM TSTM WND GST 3 NNW MURFREESBORO 35.89N 86.42W
10/26/2010 M59.00 MPH RUTHERFORD TN TRAINED SPOTTER
0151 PM FUNNEL CLOUD 5 N MANCHESTER 35.54N 86.08W
10/26/2010 COFFEE TN TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED IN THE VICINITY OF HOODOO ROAD
AND FREDONIA IN THE NEW UNION AREA.
&&
31Local storm report, Oct 26, 2:34 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
234 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 5 SSE LIVINGSTON 36.32N 85.29W
10/26/2010 OVERTON TN EMERGENCY MNGR
A FEW TREES WERE REPORTED DOWN IN THE RICKMAN NEAR STATE
ROUTE 111.
&&
31Local storm report, Oct 26, 2:35 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
235 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1100 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
10/26/2010 LEWIS TN CO-OP OBSERVER
TREES WERE REPORTED DOWN IN HOLENWALD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1143 AM TSTM WND DMG 5 W BRENTWOOD 36.00N 86.88W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE LIMBS WAS REPORTED DOWN ON POWER LINE ON PANORAMA
DRIVE. WIRES WERE DOWNED AT VARTOUS LOCATIONS ACROSS
BRENTWOOD WITH POWER OUTAGES. TREE WAS ALSO REPORTED DOWN
ON A CAR AT TWIN SPRINGS COURT. GAS METER WAS ON FIRE ON
ABOUT TEN HOUSES DOWN FROM LIMBS ON POWER LINE ON
PANORAMA DRIVE.
1143 AM TSTM WND DMG 5 NE SPRING HILL 35.79N 86.86W
10/26/2010 WILLIAMSON TN AMATEUR RADIO
TREE WAS REPORTED ON A FENCE LINE AT 2161 SPRING HILL
CIRCLE.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1200 PM TSTM WND DMG 10 E NASHVILLE 36.17N 86.61W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
1222 PM TSTM WND DMG 5 N LEBANON 36.28N 86.32W
10/26/2010 WILSON TN AMATEUR RADIO
AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
COUNTY LINE, TREES WERE REPORTED DOWNED.
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
0100 PM FUNNEL CLOUD MURFREESBORO 35.85N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.
0120 PM TSTM WND GST 3 NNW MURFREESBORO 35.89N 86.42W
10/26/2010 M59.00 MPH RUTHERFORD TN TRAINED SPOTTER
0151 PM FUNNEL CLOUD 5 N MANCHESTER 35.54N 86.08W
10/26/2010 COFFEE TN TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED IN THE VICINITY OF HOODOO ROAD
AND FREDONIA IN THE NEW UNION AREA.
0229 PM TSTM WND DMG 5 SSE LIVINGSTON 36.32N 85.29W
10/26/2010 OVERTON TN EMERGENCY MNGR
A FEW TREES WERE REPORTED DOWN IN THE RICKMAN NEAR STATE
ROUTE 111.
&&
31Local storm report, Oct 26, 2:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
254 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
10/26/2010 TROUSDALE TN TRAINED SPOTTER
FORMER NWS EMPLOYEE REPORTED A FEW TREES DOWN ACROSS THE
COUNTY.
&&
31Local storm report, Oct 26, 2:55 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1100 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
10/26/2010 LEWIS TN CO-OP OBSERVER
TREES WERE REPORTED DOWN IN HOLENWALD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1143 AM TSTM WND DMG 5 NE SPRING HILL 35.79N 86.86W
10/26/2010 WILLIAMSON TN AMATEUR RADIO
TREE WAS REPORTED ON A FENCE LINE AT 2161 SPRING HILL
CIRCLE.
1143 AM TSTM WND DMG 5 W BRENTWOOD 36.00N 86.88W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE LIMBS WAS REPORTED DOWN ON POWER LINE ON PANORAMA
DRIVE. WIRES WERE DOWNED AT VARTOUS LOCATIONS ACROSS
BRENTWOOD WITH POWER OUTAGES. TREE WAS ALSO REPORTED DOWN
ON A CAR AT TWIN SPRINGS COURT. GAS METER WAS ON FIRE ON
ABOUT TEN HOUSES DOWN FROM LIMBS ON POWER LINE ON
PANORAMA DRIVE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1200 PM TSTM WND DMG 10 E NASHVILLE 36.17N 86.61W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
1222 PM TSTM WND DMG 5 N LEBANON 36.28N 86.32W
10/26/2010 WILSON TN AMATEUR RADIO
AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
COUNTY LINE, TREES WERE REPORTED DOWNED.
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
1253 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
10/26/2010 TROUSDALE TN TRAINED SPOTTER
FORMER NWS EMPLOYEE REPORTED A FEW TREES DOWN ACROSS THE
COUNTY.
0100 PM FUNNEL CLOUD MURFREESBORO 35.85N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.
0120 PM TSTM WND GST 3 NNW MURFREESBORO 35.89N 86.42W
10/26/2010 M59.00 MPH RUTHERFORD TN TRAINED SPOTTER
0151 PM FUNNEL CLOUD 5 N MANCHESTER 35.54N 86.08W
10/26/2010 COFFEE TN TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED IN THE VICINITY OF HOODOO ROAD
AND FREDONIA IN THE NEW UNION AREA.
0229 PM TSTM WND DMG 5 SSE LIVINGSTON 36.32N 85.29W
10/26/2010 OVERTON TN EMERGENCY MNGR
A FEW TREES WERE REPORTED DOWN IN THE RICKMAN NEAR STATE
ROUTE 111.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:56 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 34 min |
| Oct 26, 9:23 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 22 min |
| Oct 26, 10:10 AM CDT | Tornado Warning | OHX | Montgomery | 10 min |
| Oct 26, 10:18 AM CDT | Tornado Warning | OHX | Perry, Wayne | 27 min |
| Oct 26, 10:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Oct 26, 10:46 AM CDT | Tornado Warning | OHX | Wayne | 29 min |
| Oct 26, 11:08 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 37 min |
| Oct 26, 11:10 AM CDT | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 35 min |
| Oct 26, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
| Oct 26, 11:33 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Lewis, Maury | 27 min |
| Oct 26, 11:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Oct 26, 11:51 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 24 min |
| Oct 26, 11:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Oct 26, 12:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 30 min |
| Oct 26, 12:12 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 33 min |
| Oct 26, 12:17 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 43 min |
| Oct 26, 12:24 PM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 36 min |
| Oct 26, 12:28 PM CDT | Tornado Warning | OHX | Marshall, Rutherford, Williamson | 32 min |
| Oct 26, 12:44 PM CDT | Tornado Warning | OHX | Clay, Macon, Trousdale | 31 min |
| Oct 26, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 27 min |
| Oct 26, 12:52 PM CDT | Tornado Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 23 min |
| Oct 26, 1:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall | 30 min |
| Oct 26, 1:09 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 36 min |
| Oct 26, 1:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Rutherford | 37 min |
| Oct 26, 1:25 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 35 min |
| Oct 26, 1:40 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 35 min |
| Oct 26, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 45 min |
| Oct 26, 2:06 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Warren, White | 24 min |
| Oct 26, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 37 min |
| Oct 26, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Oct 26, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 22 min |
| Oct 26, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 31 min |
| Oct 26, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.